home > staff > External Professor > Content External Professor

Wu Jie

Wu Jie, male, born in October 1960, professor of mathematics and statistics institute of Henan University, first-level researcher of France National Scientific Research Center, doctoral supervisor of East Paris University, France. He received his doctorate in basic mathematics from the University of Paris in France in 1990, and entered the French National Scientific Research Center (CNRS) in the same year to work in analytical mathematical studies.

Professor Wu Jie's work covers the important fields of prime theory, self - defense form and self - observing L function. He has published 88 papers in international authoritative publications, which has reached the international leading level and has a great academic influence. He has been invited to attend the international academic conference and report for many times. Researcher Wu Jieparticipates and hosts a number of national research projects, such as France - Hong Kong cooperation plan funded by French ministry of education, the French BQR projects, natural science foundation of French institutions ANR funded Algebraic sieve: Distribution, Optimisation project, etc., many international academic conferences organized.




Education Experience

1.1996/9 -- 1990/2, University of South Paris, mathematics, doctor, tutor: E. Fouvry.

2.1982/2 -- 1984/12, Wuhan University, mathematics, master, tutor: Yu Jiarong.

3.1978/2 -- 1982/2, Nanjing Institute of Aeronautics, aircraft manufacturing, bachelor.




Work Experience

1.2016/1-present, Henan university, School of Mathematics and Statistics, professor.

2.1990/10- now, French National Research Center, Researcher.

3.1984/12-1986, Wuhan University, Mathematics Department, teaching assistant.




Magnum Opus

1. 1. Lau, Yuk-Kam; Liu, Jianya; Wu, Jie,  Local behavior of arithmetical functions with applications to automorphic L-functions. Int. Math. Res. Not. IMRN 2017, no. 16, 4815–4839.

2. 2. Wu, Jie; Xi, Ping;  Quadratic polynomials at prime arguments. Math. Z. 285 (2017), no. 1-2, 631–646.

3. 3. Lau, Yuk-kam; Royer, Emmanuel; Wu, Jie, Sign of Fourier coefficients of modular forms of half-integral weight. Mathematika 62 (2016), no. 3, 866–883.

4. 4. Tang, Hengcai; Wu, Jie, Fourier coefficients of symmetric power L-functions. J. Number Theory 167 (2016), 147–160.

5. 5. Royer, Emmanuel; Sengupta, Jyoti; Wu, Jie Non-vanishing and sign changes of Hecke eigenvalues for Siegel cusp forms of genus two. With an appendix by E. Kowalski and A. Saha.Ramanujan J. 39 (2016), no. 1, 179–199.

6. 6. Cui, Z.; Wu, J. The Selberg-Delange method in short intervals with an application. Acta Arith. 163 (2014), no. 3, 247–260.

7. 7. Wu, J. The average exponent of elliptic curves modulo p. J. Number Theory 135 (2014), 28–35.

8. 8.  Wu, Jie; Zhai, Wenguang Distribution of Hecke eigenvalues of newforms in short intervals. Q. J. Math. 64 (2013), no. 2, 619–644.

9. 9. Kohnen, W.; Lau, Y.-K.; Wu, J. Fourier coefficients of cusp forms of half-integral weight. Math. Z. 273 (2013), no. 1-2, 29–41.

10. 10. Lau, Yuk-Kam; Tenenbaum, Gérald; Wu, Jie On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013), no. 2, 409–420.

11. 11. Lü, Guangshi; Wu, Jie; Zhai, Wenguang On a divisor problem related to the Epstein zeta-function, III. Q. J. Math. 63 (2012), no. 4, 953–963.

12.

13. 12.  David, Chantal; Wu, Jie Almost prime values of the order of elliptic curves over finite fields. Forum Math. 24 (2012), no. 1, 99–119.

14. 13.  Liu, Jianya; Qu, Yan; Wu, Jie Two Linnik-type problems for automorphic L-functions. Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 2, 219–227.

15. 14. Kowalski, E.; Lau, Y.-K.; Soundararajan, K.; Wu, J. On modular signs. Math. Proc. Cambridge Philos. Soc. 149 (2010), no. 3, 389–411.

16. 15. Lau, Y.-K.; Wu, J. The number of Hecke eigenvalues of same signs. Math. Z. 263 (2009), no. 4, 959–970.

17. 16. Lau, Y.-K.; Wu, J. A large sieve inequality of Elliott-Montgomery-Vaughan type for automorphic forms and two applications. Int. Math. Res. Not. IMRN 2008, no. 5, Art. ID rnm 162, 35 pp.

18. 17. Tenenbaum, Gérald; Wu, Jie Moyennes de certaines fonctions multiplicatives sur les entiers friables. III. (French) [Averages of certain multiplicative functions over friable integers. III] Compos. Math. 144 (2008), no. 2, 339–376.

19. 18.Hanrot, Guillaume; Tenenbaum, Gérald; Wu, Jie Moyennes de certaines fonctions multiplicatives sur les entiers friables. II. (French) [Averages of certain multiplicative functions over "friable'' integers. II] Proc. Lond. Math. Soc. (3) 96 (2008), no. 1, 107–135.

20. 19. Lau, Yuk-Kam; Wu, Jie A density theorem on automorphic L-functions and some applications. Trans. Amer. Math. Soc. 358 (2006), no. 1, 441–472.

21. 20. Tenenbaum, Gérald; Wu, Jie Moyennes de certaines fonctions multiplicatives sur les entiers friables. (French) [Means of certain multiplicative functions over friable integers] J. Reine Angew. Math. 564 (2003), 119–166.

22. 21. Bhowmik, Gautami; Wu, Jie Zeta function of subgroups of abelian groups and average orders. J. Reine Angew. Math. 530 (2001), 1–15.

23. 22.Wu, Jie Sur l'équation p+2=P2 dans les petits intervalles. (French) [On the equation p+2=P2 in short intervals] J. London Math. Soc. (2) 49 (1994), no. 1, 61–72.



 

PreNews: Wu Ke

NextNews: XuYichao